Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been waning off of b5 from 8 grams for the passed couple of months, and am currently @ 4 grams a day...my acne is getting progressively worse, but I do not know whether or not it has anything to do w/ lowering my b5 dosage...b5 worksed so well for me @ 8 grams, but then all of a sudden it just worked less and less well every day, until i decided that it wasn't working and on the advice of many people her decided not to quit cold turkey, but to wane off it...I am so freaking tempted to just say @#%$ it and stop taking it all together right now, cuz it doesn't seem to be doing diddly squat, but I am afraid that if I just stop, I will get the acne 10 times worse...my question is, what should I do? WIll just stopping the b5 instead of waning off mess up my system and trigger a massive breakout? I don't mind getting a few pimples...god I am so freakin' sick of this DISEASE

Share this post


Link to post
Share on other sites

So B5 worked? kinda...

How long?

Did you ever get to 10 grams?

If you think B5 is not for you.. i guess go off it at the same rate as when you upped dosage. Never been on B5. so yeah..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×